# SDR SWAA2021100822953

- Difficulty date: September 24, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY LIGHT M1669 BATTERY PACK DO NOT CHARGE. AT PASSENGER CABIN (1 EA) ; 2021-369695 / [01] PERFORMED FIM 33-50 TASK 801 AND FOUND THE BATTERY PACK M1669 DO NOT WORK. MUST BE REPLACE. TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 37640206 DUE DATE: 03-DEC-21; [02] REMOVED BATTERY PACK M1669 P/N: D717-01-100SWA S/N: 4013 IAW AMM 33-51-06-960-805 STEP 4A THRU 4D(3); [03] OK TO INSTALL SERVICEABLE M1669 BATTERY PACK P/N: D717-01-100SWA S/N: 11227; [04] INSTALLED M1669 BATTERY PACK IAW AMM 33-51-06-960-805 STEP 4D(4) THRU 4D(6) AND PERFORMED INSTALLATION TEST OK.; [05] COMPLETED STEP 1;2;3 AND 4; [06] REPLACED BATTERY PACK M1669 IAW AMM 33-51-06 960-805 AND PERFORMED INSTALLATION TEST OK.
